# SDR ZIAA06001

- Difficulty date: June 24, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PLANK CRACKED.  LEFT WING INBOARD OF CENTER RISER.  (M)
